On Quasi-Conformally Flat Generalized Sasakian-Space Forms
Yükleniyor...
Tarih
2022
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, we classify quasi-conformally flat generalized Sasakian-space forms under the assumption that the characteristic vector field is Killing. Also we classify quasi-conformally Weyl-symmetric generalized Sasakian-space forms.
Açıklama
Anahtar Kelimeler
Kaynak
Fundamentals of contemporary mathematical sciences (Online)
WoS Q Değeri
Scopus Q Değeri
Cilt
3
Sayı
2
Künye
YILDIZ A (2022). On Quasi-Conformally Flat Generalized Sasakian-Space Forms. Fundamentals of contemporary mathematical sciences (Online), 3(2), 119 - 131. 10.54974/fcmathsci.1054967